# SDR MALA000400

- Difficulty date: May 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK FLOORBOARD 121BZ HAS COMPOSITE DAMAGE.  MAINTENANCE FABRICATED FLOOR PANEL 121BZ PER ORIGINAL IAW SAAB STATEMENT 72LCS0689.
